# SDR AALA20130410023

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 103,394 hours, 16,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT GROUND ILLUMINATION LIGHTS DO NOT ILLUMINATE.  REPLACED LAMPS FOR LEFT SIDE OVERWING EXIT GROUND ILLUMINATION EMERGENCY LIGHTS.  OPS CHECK NORMAL.
